# SDR VIBR20131202009

- Difficulty date: October 28, 2013
- Submitted: December 2, 2013
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N129MC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600120
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: MS250851
- Condition: Failed
- Location: Mlg Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LANDING GEAR UNSAFE LIGHT FAILS TO ILLUMINATE WHEN SELECTING GEAR DOWN. UNSAFE LIGHT DOES ILLUMINATE WHEN SELECTING GEAR UP.  REPLACED LANDING GEAR HANDLE SWITCH.
